# SDR IPXA2024052015249

- Difficulty date: May 4, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 31,601 hours, 21,828 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Part number: 141N65313
- Part serial: BN108671
- Condition: Out Of Limits
- Location: Door Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: FOUND LOWER CREW ENTRY DOOR LATCH CAM OUT OF LIMITS. LATCH CAM P/N: 141N6531-3 S/N: TAGEK3759A IT IS EFFECTIVE FOR A/C: N428UP I.A.W. B757 ICP: 52-12-01-13 ITEM 465. INSTALLED LOWER LATCH CAM I.A.W. B757 SOPM 20-50-01. REVIEWED
